I am down to one 50 mg. tablet once a day. The withdrawals are pretty intense. I am afraid of tapering to half a pill and then to nothing. Mentally I am done with the stuff, but physically I am still hooked.
24 May 2011
If I were down to one 50mg tablet a day like you, and still had your pretty intense withdrawals, I would stay at that same dose for a while longer until your body feels more comfortable and physically ready for another reduction. And I would make that reduction pretty small, too. Don't be too quick with it or you will suffer a lot physically which might undo you mentally. That's great if you are mentally done with the stuff already! That is the hardest part, I think.
28 Feb 2012
I took tramadol before and the drug was hell coming off. i thought that taking that would help with my oxycodone wd which it did but didnt realize that it was another opiate lol. So i got addictd to another drug. I would taper tramadol up until you feel comfortable enough that you can make the jump
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a prescription for tramadol. I am currently detoxing from suboxone and everything is getting back to normal but my pinched nerve is driving me ...
1 answer • 26 Mar 2010
I have been taking 5 mg of Abilify for 5+ years, and am tapering off of it for personal reasons. I am experiencing extreme sweatiness, chills and ...
1 answer • 10 Nov 2011
Has anyone heard of useing Tramadol for suboxone withdrawal? I went to my sub. doc last week and was
... talking to him about tapering and wd. I,ve started the taper. I told what I,ve read on here and other sites about the bad experiences people have ...
2 answers • 19 Apr 2012
I have been taking tramadol now for about 2 years. I am up to taking 600 mg. (3 in the morning and 3 in the evening). I started out taking it for ...
3 answers • 6 Jan 2014